# SDR ABXA20250430087

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 99,854 hours, 37,058 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF (ATO)  SLIGHTLY UNDER 80 KTS.  RT ENGINE MADE TO POWER, HOWEVER, LT ENGINE ONLY MADE IT TO 88% N1.  AIRCRAFT RETURNED TO BLOCKS. (BTB).  RAN ENGINES AT TAKEOFF POWER WITH EEC'S OFF, ENGINES MADE TAKEOFF POWER IAW 71-00-00, ITEM TRANSFERRED TO DI# 61889 AS PER MEL 73-21-1-1B, MBCB 5/10/25, PLACARD INSTALLED AIRCRAFT REMAINS NO ETOPS.  AIRCRAFT RETURNED TO SERVICE.
